MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R

LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Model Number 1375.15.605
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to component loosening.Previous surgery was performed on (b)(6) 2025 to implant following components: prima stem #2 (pn 1357.14.030, lot 2224208, sterilization (b)(4)), prima reverse tray #medium (pn 1367.15.013, lot 2419312, sterilization (b)(4)), prima reverse insert short dia36mm 0*corr retentive (pn 1367.54.101, lot 2124961, sterilization (b)(4)), smr tt baseplate small-r (pn 1375.15.605, lot 2430324, sterilization (b)(4)), smr glenoid peg tt small-r short (pn 1375.14.651, lot 2331269, sterilization (b)(4)), smr connector small-r (pn 1374.15.305, lot 2430893, sterilization (b)(4)), smr glenosphere dia36mm (pn 1374.09.111, lot 2429216, sterilization (b)(4)).During revision the surgeon removed all above-mentioned glenoid components, as well as the reverse tray and liner to implant a 6mm eccentrical adaptor (pn 1367.15.706) and a humeral head dia46mm (pn 13.22.09.460) and convert the prosthesis from a reverse to an anatomic configuration.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1951.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records of explanted components did not highlight any pre-existing anomaly that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24322375
Report Number3008021110-2026-00062
Device Sequence Number9912320
Product Code KWS
UDI-Device Identifier08033390272797
UDI-Public8033390272797
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Lot Number2430324
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown